# SDR DALA2022030801510

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 62,118 hours, 7,905 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 PSU OXYGEN DOOR TEST STOP ASSEMBLY BROKEN LOCATION 201. CORRECTIVE ACTION: FOUND STRINGS HANGING OUT OF OXYGEN MASK PANEL. RESTOWED MASK AND STRINGS OK NOW PER A330 AMM 35-21. (2146958)
